×

zbMATH — the first resource for mathematics

Wilf’s conjecture in fixed multiplicity. (English) Zbl 07224506

MSC:
20M14 Commutative semigroups
52B20 Lattice polytopes in convex geometry (including relations with commutative algebra and algebraic geometry)
52B55 Computational aspects related to convexity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barucci, V., On propinquity of numerical semigroups and one-dimensional local Cohen Macaulay rings, in Commutative Algebra and its Applications (Walter de Gruyter, Berlin, 2009), pp. 49-60. · Zbl 1177.13005
[2] Bruns, W. and Gubeladze, J., Polytopes, Rings and K-Theory (Springer, 2009).
[3] W. Bruns, B. Ichim, T. Römer, R. Sieg and C. Söger, Normaliz. Algorithms for rational cones and affine monoids, http://normaliz.uos.de.
[4] M. Delgado, Conjecture of Wilf: A survey, preprint (2019), arXiv:1902.03461.
[5] M. Delgado, P. García-Sánchez and J. Morais, NumericalSgps, A package for numerical semigroups, Version 1.1.10 (2018), (Refereed GAP package), https://gap-packages.github.io/numericalsgps. · Zbl 1365.68487
[6] Dhayni, M., Wilfs conjecture for numerical semigroups, Palestine J. Math.7 (2018) 385-396. · Zbl 1394.20037
[7] Dobbs, D. and Matthews, G., On a question of Wilf concerning numerical semigroups, in Focus on Commutative Rings Research (Nova Science Publishers, New York, 2006), pp. 193-202. · Zbl 1165.13300
[8] Eliahou, S., Wilf’s conjecture and Macaulay’s theorem, J. Eur. Math. Soc.Online first (2018), https://arXiv.org/abs/1703.01761. · Zbl 1436.20114
[9] S. Eliahou, A graph-theoretic approach to Wilfs conjecture, preprint (2019), arXiv:1909.03699, https://arXiv.org/abs/1909.03699.
[10] Fröberg, R., Gottlieb, C. and Häggkvist, R., On numerical semigroups, Semigroup Forum35 (1987) 63-83. · Zbl 0614.10046
[11] Fromentin, J. and Hivert, F., Exploring the tree of numerical semigroups, Math. Comput.85 (2016) 2553-2568. · Zbl 1344.20075
[12] J. Kliem and C. Stump, A face iterator for polyhedra and more general finite locally branched lattices, preprint (2019), arXiv:1905.01945.
[13] Kunz, E., Über die Klassifikation numerischer Halbgruppen, Regensburger Math. Schriften11 (1987). · Zbl 0618.14008
[14] OpenMP Architecture Review Board, OpenMP Application Program Interface Version 3.0 (2008), http://www.openmp.org/mp-documents/spec30.pdf.
[15] Rosales, J. and García-Sánchez, P., Numerical Semigroups, Developments in Mathematics, Vol. 20 (Springer-Verlag, New York, 2009).
[16] Rosales, J. C., García-Sánchez, P. A., García-García, J. I. and Branco, M. B., Systems of inequalities and numerical semigroups, J. Lond. Math. Soc.65(3) (2002) 611-623. · Zbl 1022.20032
[17] Sammartano, A., Numerical semigroups with large embedding dimension satisfy Wilfs conjecture, Semigroup Forum85(3) (2012) 439-447. · Zbl 1263.20058
[18] Selmer, E. S., On a linear Diophantine problem of Frobenius, J. Reine Angew. Math.293/294 (1977) 1-17. · Zbl 0349.10009
[19] Wilf, H., A circle-of-lights algorithm for the money-changing problem, Amer. Math. Monthly85 (1978) 562-565. · Zbl 0387.10009
[20] Ziegler, G., Lectures on Polytopes (Springer1995). · Zbl 0823.52002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.